Medical Questions > Mental Health > Self Injury Forum

Overdose, will I be ok?

Last night in a slightly drunken very upset rage (long story) I kept on swallowing pills and could not stop. I didn't want to kill myself just pass out a bit and sleep and get rid of the frustration. Bad, stupid dumb idea I know!!

I worked out today (by the empty packets). I would have had about:
250mg Doxylamine
5000mg Paracetomol
80mg Codeine
100mg Phenergan

Plus I already take 25mg of Amitriptyline and 10mg Cipramil in the morning.

I managed to vomit quite soon after swallowing these pills without even trying. Maybe it was the wine? I could see some of the pills in the vomit. After that vomited once more (didn't look like I brought anything up this time). Had a bit of a rough night sleeping and frequent urination and stumbling. Today I rest and sleep as much as I can. I certainly don't feel myself but I don't feel like I am dying either. Will I be ok??
Did you find this post helpful?
|

replied August 8th, 2013
Experienced User
I do not know about the other pills but an overdose of Paracetomol causes liver damage.You should see a doctor
|
Did you find this post helpful?

User Profile
replied August 20th, 2013
Community Volunteer
Hi icetiger...NO, you will not be OK...You are missing the reason for this happening...It is important for you to find out why you did this...Learn to understand yourself and why you get down...Otherwise, it is possible that it will happen again....

My best advice is to see a competent health advisor...My best to you...

Caroline...
|
Did you find this post helpful?

replied August 26th, 2013
I hope that you managed to see a medic in the end? I know this post is old now. I would say there is/was a great chance of damaging your health with those meds and alcohol. Potentially the risk to health is down to your body and how it copes with things, I dont often mix pills during an overdose but just on paracetamol 40,000 mg and still standing though the painstaking hospital treatment and drips... my advice is same as caroline find out why. I have taken 50 odd OD's and only just found the reason, catch it early if you can it will work out better for you in the long run. Start by looking at - punishment, self harm, hopelessness as possible reasons.
|
Did you find this post helpful?
Must Read
Minor and more serious burns account for over 2 million doctor visits each year. But what is a burn? And what happens to the skin when it gets burned?...
Why are children at risk of burns? And what agents can cause the skin to burn? More on causes of skin burns and risk factors you can avoid here....
When should you seek medical help for a skin burn? We review common symptoms of burned skin as well as symptoms of airway burns here....